# SDR AU981233

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B200C
- Engine: Pwa PT6A42
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: IOI3642705
- Condition: Failed
- Location: Dc System
- Component: Learsiegler, 51530007B
- Stage of operation: LD
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT VOLTAGE REGULATOR FAILED.
